Ask a Dog Vet and Get Answers to Your Dog Health Questions
Hi I am Dr. Denney. I am currently reviewing your post now. Please give me a few minutes to type my response. Thank you for trusting us with your question. This service is used for general information only and is no substitute for a veterinarian patient relationship by examination.
No it should not have too much of an effect. You will need to let her owners know, but as long as you give it as directed now there should not be any ill effects as this medication helps modulate the immune system and is not a true chemotherapy.
She will not have any symptoms because of this and it should not affect her overall treatment protocol.
Good luck with Daisy I hope this answered your question.
If this was helpful I would be most appreciative if you could take the time to rate my assistance so the site will credit me with helping you.
Without a rating (the stars at the top) the site will not compensate me for helping you.
I am also here for additional questions you may have just reach out to me here and I will be more than happy to assist you.
Dr. Meghan Denney
This Content is not intended to be a substitute for a professional veterinary exam, diagnostics, diagnosis, or treatment. Always seek the advice of your attending veterinarian with any questions you may have regarding a medical condition of a pet.
Things happen do not be so hard on yourself it happens to everyone ( even I have forgotten to give medication to my own animals a time or two)
If you have a moment could you please rate my assistance so the site will credit me with helping you?
Did you have any further questions?